# SDR REXA201000085

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 14,385 hours, 12,039 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER T/O RT MAIN IN RED.  EXTENDED PER QRH THREE GREEN.  REMOVED AND REPLACED MLG PRIORITY VALVE, OPS CHECK GOOD IAW AMM 32-32-15.  OK FOR SERVICE.
